# SDR SWIA202157720

- Difficulty date: February 27, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 43,046 hours, 31,760 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Striker
- Condition: Chafed
- Location: Cargo Door Seal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FORWARD BAGGAGE BAY DOOR SURROUND Â€“ LOWER SEAL STRIKER CHAFED AT FORWARD AND AFT CORNERS (MARKED).     (C-CHECK RO 4/21/2021)    BLENDED OUT CHAFE AT FOWARD AND AFT CONERS OF LOWER SEAL STRIKER AT FOWARD BAGGAGE BAY DOOR REF CRJ700 SRM 51-12-00-001-001-A01. FOUND TO BE OUT OF LIMITS. RECEIVED AND COMPLIED WITH ALL STEPS OF REO 670-53-31-621 REV--, DATED 2021-03-17. PREUSSRE CHECK GOOD.
